Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chest pain, high pulse rate, shortness of breath, weakness. Causes for symptoms?

Hello my name is XXXXXX, last night i experienced pain in my heart i felt as if my heart was beating fast and i was short of breath, i woke up this morning i feel a little weak, not much strength and my heart feel as if there is pressure there, i never had such a horrible experience like this. I am wondering what is going on?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You did not mention your age. Anyway from the symptoms you mentioned, it seems that you had a simple anxiety and stress related chest pain. It is possible to have pain and heaviness around the chest area when under stress and normally palpitation will accompany because we fear about the condition.
Don't worry. Consult a physician to confirm and have some investigation done.
Good luck.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor